Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Markov Properties of Sequences of Behaviours

B. J. T. Morgan
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 25, No. 1 (1976), pp. 31-36
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346516
Stable URL: http://www.jstor.org/stable/2346516
Page Count: 6
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Abstract

When it is required to test the order of dependence in a sequence of elements of which there are many different types, then frequently the sequence is not long enough to justify the use of the customary chi-square test. We describe the use of simulated sequences, combined with the information-theoretic approach described by Chatfield (1973), to examine order of dependence in sequences of elements of which there are many different types.

Page Thumbnails

  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36